# SDR DALA2020021101075

- Difficulty date: February 11, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND AFT FITTING AT AFT CARGO COMPT LOWER DOOR JAMB STA 1211 AND 1268 (CCT) MRB 53-123- 02 NRC 00202. CORROSION LEVEL 2. FITTING AT AFT CARGO COMPARTMENT LOWER DOOR JAMB STA Y=1211 AND Y=1268 WERE REPLACED PER MD 90 SRM 51-30-05 VOL. I AND D/DWG 5936469 REV. NEW. (UT) WAS ACCOMPLISHED PER NDT SPM 04-00-07 PAR. 5 FIG 3 SHEET 1-2; ORIGINAL THICKNESS IS 0.125" AND MINIMUM REMAINING THICKNESS IS 0.070" THEREFORE IT'S OUT LIMITS PER MD90 SRM VOL. I 53-00-01 FIG. 3. (1484698)
